# SDR CALA2025122412395

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N14016
- Make and model: Boeing 787-10
- Aircraft serial: 66985
- Aircraft time: 14,188 hours, 1,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POLARIS BUSINESS SEAT 1F WITH PROXIMITY LIGHT LENS MISSING. R & R FLOOR PROXIMITY LIGHT ASSY. GOOD FOR FLIGHT. IAW AMM 33-51-06.
